MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T

HOLLISTER INCORPORATED VAPRO; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Model Number 72144-2-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history records were reviewed based upon the lot number provided and the records were found to be complete and accurate.The sterilization documentation for this lot was also reviewed and no out of specification results were found.The root cause of the reported urinary tract infection cannot be determined.Causation has not been established.This exact sku (72144-2-30) is not marketed in the us but a similar sku (70144) is.This mdr is based off of the similar sku.Udi information including di and pi information is available for 72144-2-30.
 
Event or Problem Description
It was reported that an end user who catheterizes 6 times a day for over 8 years and who uses the hollister vapro intermittent urethral catheters experienced a bladder infection in the beginning of (b)(6) 2024.The end user reported that he experiences utis at least once a year and that he always gets utis when his immune system breaks down or under stress.The end user reported that the health care professional also diagnosed him with prostatitis and prescribed him antibiotics.The end user further reported that crystals and sediment, which develop during the utis, blocked the catheter drainage eyelets and he needed to use a new catheter to drain his bladder.The end user did not report any damage to or breach in the catheter packaging.
 
Additional Manufacturer Narrative
Udi information corrected.Gudid information remains unavailable as this sku is not marketed in the united states.
 
Event or Problem Description
Follow-up 1 to correct udi information.

Brand Name
VAPRO
Common Device Name
NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key20074627
Report Number9616668-2024-00002
Device Sequence Number17748305
Product Code GBM
UDI-Device Identifier00610075092642
UDI-Public(01)00610075092642(17)260301(30)30(10)4C093(93)LE
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2026
Device Model Number72144-2-30
Device Catalogue Number72144-2-30
Device Lot Number4C093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale